# SDR DALA2019062423789

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN OF PASSEGER WINDOW UPPER AFT CORNER, BETWEEN STA 832 AND 851, RH SIDE.  RING PAN OF PASSEGER WINDOW UPPER AFT CORNER, BETWEEN STA 832 AND 851, RH SIDE WAS REPAIRED PER B717-200 SRM 56-20-02-2R-1.
